# SDR IPXA2013082300945

- Difficulty date: August 13, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 92,346 hours, 15,824 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 65B01925272
- Part serial: 000306
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RT WING OTBD MID FLAP L/E FAIRING FOUND DELAMINATED.   REPAIRED IAW SRM 51-70-07, PAR 5A(1), FIG 5, REV 67.
